• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Quetiatine

K

Kirsty_87

Member
Joined
Feb 28, 2015
Messages
7
Location
Stoke-on-Trent
My doctor has put me on Quetiatine (hope thats the correct spelling)...but since being on them ive had a really horrible dreams...these nightmares are so bad that it feels like im there in the dreams...I feel the effects of whats going on in the dreams...

Does anyone else on these tablets have the same side effects? R these normal side effects?
 
SomersetScorpio

SomersetScorpio

Well-known member
Joined
Aug 17, 2012
Messages
13,531
Location
The West Country
The spelling is Quetiapine, but it's not a big deal. Medications have the weirdest names.:rolleyes:

My doctor actually prescribed me quetiapine because I was getting nightmares related to traumatic experiences i've had, and she said that they are actually supposed to help people who have PTSD nightmares.
But it really does depend on the individual.

I noticed this thread is a few days old, and i'm wondering if your dreams have settled down at all?
I think when you first go onto a new medication, you do get weird side effects but they go away after a while.
If this is a continuing thing for you though, I think you should go back to the doctors and tell them you're having a difficult time.

They may decide to change the medication, or they might be able to give you some ideas of what might help.
Either way, you shouldn't have to put up with this. A good night's sleep is essential for mental health.
 
K

Kirsty_87

Member
Joined
Feb 28, 2015
Messages
7
Location
Stoke-on-Trent
Hi,

Thankfully they have become less!

My family got worries because the nightmares caused an increase in my self harming. I found the nightmares to be playing on things that I found difficult to deal with.

I spoke to my mental health doctor and they told be the same as u did...to persevere with them and if they havent settled down by the time I go to my next appointment I should speak to the doctor about it x x

Thank you for your reply :)
 
Top